Alert archive / Minnesota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 19, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 20, 2013, 8:35 PM CDT for Otter Tail County, Minnesota. It was in force for 55 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2013, 8:35 PM CDT (01:35 UTC)
- Expired
- Jun 20, 2013, 9:30 PM CDT
- In force
- 55 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Otter Tail County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 174 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 8:35 PM CDT | TSTM WND DMG | Dalton, MN | A FEW LARGE 6 TO 8 INCH DIAMETER TREE LIMBS AND BRANCHES WERE BLOWN DOWN. AT LEAST ONE GARAGE RECEIVED ROOF DAMAGE AS A RESULT. |
| Jun 20, 8:45 PM CDT | TSTM WND DMG | Underwood, MN | NUMEROUS LARGE TREE BRANCHES WERE BLOWN DOWN AND A FEW TREES WERE TOPPLED BY DAMAGING WINDS. SOME SMALL HAIL FELL AS WELL... ALONG WITH VERY HEAVY RAINS TOTALLING 3 INCHES OR MORE. |
| Jun 20, 9:00 PM CDT | TSTM WND DMG | Battle Lake, MN | NUMEROUS BOATS...BOAT LIFTS AND DOCKS WERE BLOWN ONSHORE DUE TO DAMAGING WINDS AND RESULTING WAVE ACTION ON BATTLE LAKE. |
| Jun 20, 9:15 PM CDT | HAIL 1 | 10 N Battle Lake, MN | PEA TO QUARTER SIZED HAIL AT MOLLS BERRY FARM |
| Jun 20, 9:25 PM CDT | HAIL 1 | 10 Ne Battle Lake, MN | PEA TO QUARTER SIZED HAIL AT MOLLS BERRY FARM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 3:26 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 1.6 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 84 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 2297 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
280
WUUS53 KFGF 210135
SVRFGF
MNC111-210230-
/O.NEW.KFGF.SV.W.0019.130621T0135Z-130621T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
835 PM CDT THU JUN 20 2013
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL OTTER TAIL COUNTY IN WEST CENTRAL MINNESOTA...
* UNTIL 930 PM CDT
* AT 830 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
SOUTHEAST OF FERGUS FALLS...AND MOVING NORTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
UNDERWOOD AROUND 845 PM CDT.
BATTLE LAKE AND CLITHERALL AROUND 900 PM CDT.
PHELPS AROUND 905 PM CDT.
OTTERTAIL LAKE AND AMOR AROUND 915 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE EDWARDS AND OTTERTAIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GRAND
FORKS.
&&
LAT...LON 4652 9600 4643 9539 4612 9567 4614 9603
TIME...MOT...LOC 0135Z 216DEG 21KT 4620 9587
HAIL...1.00IN
WIND...60MPH
$$
JR1 follow-up statement
410
WWUS53 KFGF 210202
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
902 PM CDT THU JUN 20 2013
MNC111-210230-
/O.CON.KFGF.SV.W.0019.000000T0000Z-130621T0230Z/
OTTER TAIL MN-
902 PM CDT THU JUN 20 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL OTTER
TAIL COUNTY UNTIL 930 PM CDT...
AT 858 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BATTLE LAKE...
AND MOVING NORTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
AMOR AROUND 915 PM CDT.
OTTERTAIL LAKE AROUND 920 PM CDT.
OTTERTAIL AROUND 925 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GRAND
FORKS.
&&
LAT...LON 4616 9566 4626 9594 4650 9589 4643 9539
TIME...MOT...LOC 0202Z 216DEG 21KT 4633 9574
HAIL...1.00IN
WIND...60MPH
$$
JRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 7:10 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jun 20, 7:10 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
710 PM CDT THU JUN 20 2013
.UPDATE...
ISSUED AT 705 AM CDT FRI JUN 21 2013
FOG LOOP INDICATED PLENTY OF CIRRUS BLOW OFF MAINLY OVER THE MN SIDE
OF THE RED RIVER. CIRRUS SHOULD CONTINUE TO MOVE EAST TODAY. LITTLE
CHANGE TO CURRENT CONDITIONS.
&&
.SHORT TERM...(TODAY THROUGH SATURDAY)
ISSUED AT 359 AM CDT FRI JUN 21 2013
UPPER LEVEL LOW PRESSURE TROUGH OVER THE PACIFIC NORTHWEST FORECAST
WILL EJECT A SHORT WAVE ACROSS ND/SOUTHERN MAN LATE SUN NIGHT WHILE
ORIGINAL LOW REMAINS OVER ALTA. UPPER AIR BECOMES MORE PROGRESSIVE
THEREAFTER AS SHORT WAVES MOVE IN FROM THE WEST COAST. WATER VAPOR
LOOP INDICATED A SHORT WAVE/JET STREAK OVER WESTERN MN.
MODELS PLACE MOST UNSTABLE AIR FOR TOMORROW NIGHT OVER THE SOUTHERN
RED RIVER VALLEY. ANOTHER SHORT WAVE FORECAST TO MOVE THROUGH FRI
NIGHT. WILL PREFER THE ECMWF. MODEL CROSS SECTION INDICATES
DIFFERENTIAL THETA-E ADVECTION WILL BE POSSIBLE FOR FRI NIGHT AND SO
WILL THE THREAT FOR WIND.
.LONG TERM...(SATURDAY NIGHT THROUGH THURSDAY)
ISSUED AT 359 AM CDT FRI JUN 21 2013
SATURDAY NIGHT THROUGH SUNDAY NIGHT
ANOTHER SHORT FORECAST FOR SAT NIGHT AND PRECIPITATION WOULD BE MOST
LIKELY ACROSS THE SOUTHERN RED RIVER VALLEY.
WITH PRECIPITATION EXPECTED FOR THE NEXT COUPLE NIGHT MAINLY OVER
THE SOUTHEAST HALF OR TWO THIRDS OF THE AREA...HAVE EXPANDED THE
FLASH FLOOD WATCH FOR EASTERN ZONES.
MONDAY-THURSDAY...MODELS IN AGREEMENT THAT THE PERIOD WILL BEGIN
WITH SOUTHWEST FLOW ALOFT AND TRANSITION TO NORTHWEST FLOW ALOFT AS
AN UPPER RIDGE BUILDS ACROSS THE WESTERN CONUS. TIMING OF SHORTWAVES
WITHIN THIS FLOW HARD TO DETERMINE...AND MODELS EACH HAVE THEIR OWN
IDEA. MONDAY SHOULD BE DRY...WITH INCREASING THUNDER CHANCES FOR THE
REMAINDER OF THE WEEK. TEMPERATURES NEAR NORMAL VALUES.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING)
ISSUED AT 710 AM CDT FRI JUN 21 2013
PATCHY FOG WAS LOCATED OVER PARTS OF NORTHEAST NORTH DAKOTA WHERE
THE SKY HAS CLEARED OVER EASTERN NORTH DAKOTA. OTHERWISE VFR
CONDITIONS WERE ACROSS THE FORECAST AREA. EXPECT VFR CONDITIONS FOR
TODAY UNTIL THUNDERSTORMS DEVELOP LATER THIS AFTERNOON.
THUNDERSTORMS ARE EXPECTED TO AFFECT MAINLY THE SOUTH AND EAST ZONES
FOR TONIGHT.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR NDZ006>008-014>016-
024-026>030-038-039-049-052>054.
MN...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR MNZ001>009-013>017-
022>024-027>032-040.
&&
UPDATE...HOPPES
SHORT TERM...HOPPES
LONG TERM...HOPPES/TG
AVIATION...HOPPESHazardous weather outlook, Jun 20, 5:00 AM CDT, 15 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 500 AM CDT THU JUN 20 2013 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-211200- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 500 AM CDT THU JUN 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT AN AREA OF SHOWERS AND THUNDERSTORMS ACROSS SOUTHEAST NORTH DAKOTA AND WEST CENTRAL MINNESOTA WILL DISSIPATE BY MID-MORNING. SOME LOCATIONS WILL RECEIVE HEAVY RAINFALL. THUNDERSTORMS WILL REDEVELOP THIS AFTERNOON. A LARGE COMPLEX IS EXPECTED TO MOVE THROUGH EASTERN NORTH DAKOTA...NORTHWEST AND WEST CENTRAL MINNESOTA LATER THIS AFTERNOON AND OVERNIGHT. SOME OF THESE STORMS ARE EXPECTED TO BE SEVERE. LARGE HAIL...DAMAGING WIND GUSTS...AND A COUPLE TORNADOES ARE ANTICIPATED. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATER FRIDAY AFTERNOON AND OVERNIGHT...AND AGAIN LATER SATURDAY AFTERNOON AND OVERNIGHT ACROSS THE REGION. IN ADDITION...HEAVY RAINFALL IS POSSIBLE AND MAY CAUSE FLOODING ISSUES DEPENDING ON WHERE THE HEAVIEST AMOUNTS OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY AND TONIGHT. TG
In the hours before
Local storm report, Jun 20, 4:33 PM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
433 PM CDT THU JUN 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 6 WSW COOPERSTOWN 47.41N 98.24W
06/20/2013 E1.00 INCH GRIGGS ND PUBLIC
HAIL AND VERY HEAVY RAIN. HAIL LASTED FOR ABOUT 5 MINUTES
THEN RAIN CONTINUED.
&&
GGUSTLocal storm report, Jun 20, 4:38 PM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
438 PM CDT THU JUN 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND GST COOPERSTOWN 47.44N 98.12W
06/20/2013 M58 MPH GRIGGS ND AWOS
50 KT GUST REPORTED AT COOPERSTOWN AWOS KS32.
&&
DRIDDLESpecial weather statement, Jun 20, 7:39 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 739 PM CDT THU JUN 20 2013 MNZ001-NDZ027-029-030-210145- GRAND FORKS ND-STEELE ND-TRAILL ND-WEST POLK MN- 739 PM CDT THU JUN 20 2013 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN POLK...NORTHERN TRAILL... NORTHEASTERN STEELE AND SOUTHEASTERN GRAND FORKS COUNTIES UNTIL 845 PM CDT... AT 735 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM NEAR HATTON...OR 30 MILES SOUTHWEST OF GRAND FORKS... MOVING TO THE EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THE STORM...ALONG WITH HEAVY RAIN. THE STORM WILL BE NEAR... PORTLAND AROUND 750 PM CDT. MAYVILLE AND HOLMES AROUND 755 PM CDT. THOMPSON AROUND 810 PM CDT. REYNOLDS AND BUXTON AROUND 815 PM CDT. FOR MOTORISTS ON INTERSTATE 29...THE STORM WILL BE BETWEEN...MILE MARKER 107 AROUND 820 PM CDT...AND MILE MARKER 125 AROUND 815 PM CDT... BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4775 9675 4733 9694 4757 9769 4783 9762 TIME...MOT...LOC 0039Z 276DEG 26KT 4761 9749 JR
Local storm report, Jun 20, 8:32 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
832 PM CDT THU JUN 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL 1 N BUFFALO 46.94N 97.55W
06/20/2013 E1.75 INCH CASS ND FIRE DEPT/RESCUE
WIND SPEEDS ESTIMATED AT 45 TO 50 MPH.
&&
WJBLocal storm report, Jun 20, 8:35 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
835 PM CDT THU JUN 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 6 WSW COOPERSTOWN 47.41N 98.24W
06/20/2013 E1.00 INCH GRIGGS ND PUBLIC
HAIL AND VERY HEAVY RAIN. HAIL LASTED FOR ABOUT 5 MINUTES
THEN RAIN CONTINUED.
0410 PM TSTM WND GST COOPERSTOWN 47.44N 98.12W
06/20/2013 M58.00 MPH GRIGGS ND AWOS
50 KT GUST REPORTED AT COOPERSTOWN AWOS KS32.
0600 PM TSTM WND DMG CLIFFORD 47.35N 97.41W
06/20/2013 TRAILL ND STORM CHASER
SPOTTER ESTIMATES WIND GUST TO 60 MPH. SILO AT GRAIN
ELEVATOR WAS BLOWN OVER ONTO CAR. NO INJURIES. POWER
LINES DOWN AND SOME TREES DOWN AS WELL.
0610 PM HAIL BLANCHARD 47.35N 97.22W
06/20/2013 M1.00 INCH TRAILL ND STORM CHASER
LOTS OF QUARTER SIZE HAIL ALONG HIGHWAY 200A IN THE
BLANCHARD AREA...COVERED ROADS 1 TO 2 INCHES DEEP AND
MADE DITCHES WHITE.
0620 PM TORNADO ROGERS 47.07N 98.20W
06/20/2013 BARNES ND STORM CHASER
SPOTTER WATCHED SMALL ROPE TORNADO ON THE GROUND LIFT
BACK UP.
0713 PM HAIL HENDRUM 47.26N 96.81W
06/20/2013 M2.50 INCH NORMAN MN LAW ENFORCEMENT
MANY REPORTS OF HAIL FROM GOLF BALL TO HEN SIZE TO TENNIS
BALL SIZE IN THE HENDRUM AREA 710-713 PM.
0715 PM TSTM WND GST VALLEY CITY 46.92N 98.01W
06/20/2013 M53.00 MPH BARNES ND AWOS
REPORTED BY VALLEY CITY AWOS KBAC
0716 PM HAIL HALSTAD 47.35N 96.82W
06/20/2013 M1.00 INCH NORMAN MN LAW ENFORCEMENT
0722 PM HAIL 8 NW ADA 47.38N 96.63W
06/20/2013 M1.00 INCH NORMAN MN LAW ENFORCEMENT
0723 PM HAIL VALLEY CITY 46.92N 98.01W
06/20/2013 M1.00 INCH BARNES ND PUBLIC
REPORTED AT VALLEY CITY STATE UNIVERSITY
0725 PM HAIL VALLEY CITY 46.92N 98.01W
06/20/2013 M1.50 INCH BARNES ND TRAINED SPOTTER
WINDS ESTIMATED 50-60 MPH
0825 PM HAIL 1 N BUFFALO 46.94N 97.55W
06/20/2013 E1.75 INCH CASS ND FIRE DEPT/RESCUE
WIND SPEEDS ESTIMATED AT 45 TO 50 MPH.
0833 PM HEAVY RAIN 2 NW VALLEY CITY 46.94N 98.04W
06/20/2013 M6.30 INCH BARNES ND COCORAHS
6.30 INCHES OF RAIN IN PAST 2-3 HOURS.
&&
DRIDDLEThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:18 PM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman | 57 min |
| Jun 20, 8:09 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay | 66 min |
| Jun 20, 8:49 PM CDT | Special Weather Statement | FGF | Clay | 56 min |
| Jun 20, 9:04 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay | 56 min |
| Jun 20, 9:09 PM CDT | Areal Flood Advisory | FGF | Clay | 15 hr |
| Jun 20, 9:14 PM CDT | Severe Thunderstorm Warning | FGF | Becker | 61 min |
| Jun 20, 9:27 PM CDT | Severe Thunderstorm Warning | FGF | Otter Tail | 63 min |
| Jun 20, 9:35 PM CDT | River Flood Watch | FGF | Wilkin | 6 days |
| Jun 20, 9:35 PM CDT | River Flood Watch | FGF | Clay | 4 days |
| Jun 20, 9:35 PM CDT | Severe Thunderstorm Warning | FGF | Clay | 55 min |
| Jun 20, 9:46 PM CDT | Severe Thunderstorm Warning | FGF | Clay | 59 min |
| Jun 20, 10:05 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Otter Tail, Wilkin | 55 min |
| Jun 20, 10:55 PM CDT | Areal Flood Warning | FGF | Becker, Clay, Otter Tail | 13 hr |
| Jun 20, 11:04 PM CDT | Severe Thunderstorm Warning | FGF | Clay, Otter Tail, Wilkin | 41 min |
| Jun 21, 12:16 AM CDT | Severe Thunderstorm Warning | FGF | Grant | 59 min |
| Jun 21, 2:57 AM CDT | Areal Flood Advisory | FGF | Becker, Hubbard, Otter Tail, Wadena | 9 hr |
| Jun 21, 12:49 PM CDT | River Flood Warning | FGF | Wilkin | 7 days |
| Jun 21, 12:49 PM CDT | River Flood Warning | FGF | Clay | 14 days |
| Jun 21, 12:49 PM CDT | River Flood Warning | FGF | Clay | 7 days |
| Jun 21, 12:49 PM CDT | River Flood Warning | FGF | Clay | 4 days |
| Jun 21, 12:49 PM CDT | River Flood Warning | FGF | Clay | 67 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.